# SDR SWAA2013070918037

- Difficulty date: July 8, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 35,572 hours, 23,493 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: N1224122
- Condition: Exposed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK ELECTRICAL SMELL AFTER DEPARTURE IN FLIGHT DECK.  FOUND EXPOSED WIRE ON CAPTAINS YOKE MAP LIGHT.  REPAIRED WIRE ON YOKE MAP LIGHT IAW MM.
